CureZone   Log On   Join
Glycine causing white patches? Any advice?
 
John247247 Views: 683
Published: 6 years ago
 

Glycine causing white patches? Any advice?


I took glycine on 2 occasions and the first time I took it I drank 6 g. It gave me a euphoria rush at first and then it caused me to crash and become emotional. I couldn't sleep until 3 pm and I was awake at 1 am. Then I noticed that there was a white patch on my lips. I freaked out and put some olive oil on it. There was no more red on some parts of my lips and no skin color on my skin, just white. This caused me to be really depressed. Fast forward about a month later, I took glycine again to sleep, forgetting that it caused me a white patch in the first place. At first when I took it, some parts of the white patch got it's color again on my skin. Then it again caused me not to sleep until 5 pm when I was awake at 2 am. Then I noticed the white patch grew a little bit larger. This again caused me even greater depression. So I threw the glycine out. I want to say ever since I got the white patch it has been changing, getting better or getting whiter, so I'm thinking it is internal. I really don't get sun since I'm taking online classes and if I do I'm wearing sunscreen. Can anyone explain why the glycine would cause this? Does anyone know a supplement that does the opposite action of glycine that could give my skin color back again? I'm thinking of taking TMG. Any comment or advice would be helpful and potentially lift a great deal of agony.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

1.250 sec, (1)